MathSciNet Relay Station
MathSciNet bibliographic data
MR1622271 46G05 (46B20)
Hájek, Petr Smooth functions on $c_0$. Israel J. Math. 104 (1998), 17–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement